Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 42, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 21, 2016, 12:37 PM CDT for Comal County, Guadalupe County, Texas. It took effect at May 21, 2016, 7:30 PM CDT. It was in force for 48 hr.
The area
The outline as issued.
The facts
- Issued
- May 21, 2016, 12:37 PM CDT (17:37 UTC)
- In effect from
- May 21, 2016, 7:30 PM CDT
- Expired
- May 23, 2016, 7:40 PM CDT
- In force
- 48 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Comal County, TX, Guadalupe County, TX
The radar
The Austin/San Antonio radar (KEWX), 8 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River above Comal River at New Braunfels (NBRT2). The gauge peaked at 6.10 ft at May 22, 2016, 5:00 AM CDT.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 10 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08168500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
230
WGUS44 KEWX 211737
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1237 PM CDT SAT MAY 21 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Guadalupe River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC091-187-221137-
/O.NEW.KEWX.FL.W.0042.160522T0030Z-160524T0040Z/
/NBRT2.1.DR.160522T0030Z.160522T0500Z.160523T1240Z.NO/
1237 PM CDT SAT MAY 21 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Guadalupe River At NB Abv Comal.
* from this evening to Monday evening...or until the warning is cancelled.
* At 12:15 PM Saturday the stage was 5.0 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Saturday evening and continue to rise
to around 7.3 feet by late Saturday evening. This is due to released from Canyon
Lake. The river is not expected to fall
below flood stage until Monday morning.
* Impact...At 7.0 feet...Minor lowland flooding reaches the lowest sections of
River Road above New Braunfels threatening sleeping campers, autos and gear on
low areas near and above Gruene. The bridge on Gruene Road becomes flooded and
impassable..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
NB Abv Comal 6 7 5.0 Sat 12 PM 7.3 7.2 2.8 2.8 2.8
&&
LAT...LON 2972 9812 2974 9809 2971 9809 2969 9812
$$
TXC091-187-221137-
/O.NEW.KEWX.FL.W.0043.160521T2300Z-160524T0020Z/
/GBCT2.1.DR.160521T2300Z.160522T0200Z.160523T1220Z.NO/
1237 PM CDT SAT MAY 21 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Guadalupe River At NB Below Comal.
* from this evening to Monday evening...or until the warning is cancelled.
* At 11:45 AM Saturday the stage was 11.6 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage around 6 PM Saturday and continue to rise to
around 13.2 feet by around 9 PM and remain steady at that level until late
Monday morning. This is due to released from Canyon Lake. The river is expected
to fall below flood stage by late Monday morning.
* Impact...At 13.0 feet...Minor lowland flooding extends into the flood plain
closing lowest roads and crossings near the river..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
NB Below Comal 13 13 11.6 Sat 12 PM 13.2 13.1 10.4 10.3 10.3
&&
LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
2952 9801 2959 9807
$$
sbs3 follow-up statements
880
WGUS84 KEWX 220304
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1004 PM CDT SAT MAY 21 2016
...The flood warning continues for the following rivers in Texas...
Guadalupe River At NB Abv Comal Affecting Comal and Guadalupe Counties
Guadalupe River At NB Below Comal Affecting Comal and Guadalupe Counties
Sandies Creek Near Westhoff Affecting De Witt County
Guadalupe River Near Cuero Affecting De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC091-187-222104-
/O.EXT.KEWX.FL.W.0042.000000T0000Z-160524T0500Z/
/NBRT2.1.DR.160522T1000Z.160522T1800Z.160523T1700Z.NO/
1004 PM CDT SAT MAY 21 2016
The flood warning continues for
the Guadalupe River At NB Abv Comal.
* At 9:45 PM Saturday the stage was 6.1 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...River forecast to rise above flood stage by early Sunday and continue
to rise to near 7.1 feet by early Sunday Afternoon. The river will fall below flood
stage by Monday early afternoon. This is due to releases from Canyon Dam.
* Impact...At 7.0 feet...Minor lowland flooding reaches the lowest sections of
River Road above New Braunfels threatening sleeping campers, autos and gear on
low areas near and above Gruene. The bridge on Gruene Road becomes flooded and
impassable..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
NB Abv Comal 6 7 6.1 Sat 10 PM 7.0 7.1 2.9 2.8 2.8
&&
LAT...LON 2972 9812 2974 9809 2971 9809 2969 9812
$$
TXC091-187-222104-
/O.EXT.KEWX.FL.W.0043.000000T0000Z-160524T0400Z/
/GBCT2.1.DR.160522T0930Z.160522T1000Z.160523T1600Z.NO/
1004 PM CDT SAT MAY 21 2016
The flood warning continues for
the Guadalupe River At NB Below Comal.
* At 9:45 PM Saturday the stage was 12.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by early Sunday and continue
to rise to near 13.1 feet by tomorrow early afternoon. The river will fall below flood
stage by late Monday morning. This is due to releases from Canyon Dam.
* Impact...At 13.0 feet...Minor lowland flooding extends into the flood plain
closing lowest roads and crossings near the river..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
NB Below Comal 13 13 12.3 Sat 10 PM 13.1 13.0 10.5 10.4 10.4
&&
LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
2952 9801 2959 9807
$$
TXC123-221440-
/O.EXT.KEWX.FL.W.0038.000000T0000Z-160522T1440Z/
/WHOT2.2.ER.160520T1632Z.160521T0530Z.160522T0240Z.NO/
1004 PM CDT SAT MAY 21 2016
The flood warning continues for
the Sandies Creek Near Westhoff.
* At 9:15 PM Saturday the stage was 21.1 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage later tonight.
* Impact...At 21.0 feet...Minor lowland flooding from the headwaters southeast
of Seguin to the Guadalupe River confluence near Cuero cuts off and
potentially drowns livestock. The approaches to the Farm to Market 240 bridge
three miles northeast of Westhoff flood..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Westhoff 12 21 21.1 Sat 09 PM 18.5 10.5 5.8 4.9 4.7
&&
LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
2909 9737 2914 9739
$$
TXC123-222104-
/O.EXT.KEWX.FL.W.0034.000000T0000Z-160524T0630Z/
/CUET2.1.ER.160520T1532Z.160522T1800Z.160523T1830Z.NO/
1004 PM CDT SAT MAY 21 2016
The flood warning continues for
the Guadalupe River Near Cuero.
* At 9:30 PM Saturday the stage was 25.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.8 feet by early Sunday
afternoon. The river will fall below flood stage early Monday afternoon.
* Impact...At 27.0 feet...Lowland flooding extends into the left flood plain
above Cuero threatening livestock..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Cuero 19 24 25.5 Sat 09 PM 25.7 24.9 19.7 15.1 12.1
&&
LAT...LON 2909 9737 2912 9729 2906 9718 2899 9714
2894 9720 2901 9724
$$651
WGUS84 KEWX 221526
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1026 AM CDT SUN MAY 22 2016
...The flood warning continues for the following rivers in Texas...
Guadalupe River At NB Above Comal Affecting Comal and Guadalupe Counties
Guadalupe River At NB Below Comal Affecting Comal and Guadalupe Counties
Guadalupe River Near Cuero Affecting De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC091-187-230926-
/O.EXT.KEWX.FL.W.0042.000000T0000Z-000000T0000Z/
/NBRT2.1.DR.160522T2020Z.160522T2100Z.000000T0000Z.NO/
1026 AM CDT SUN MAY 22 2016
The flood warning continues for the Guadalupe River At NB Above Comal.
* At 9:15 AM Sunday the stage was 6.0 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by around 3 PM Sunday and rise to 7.2 feet by
4 PM Sunday. The river level is expected to remain at or around 7.2 feet for several
days. This is due to releases from Canyon Lake.
* Impact...At 7.0 feet...Minor lowland flooding reaches the lowest sections of
River Road above New Braunfels threatening sleeping campers, autos and gear on
low areas near and above Gruene. The bridge on Gruene Road becomes flooded and
impassable.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
NB Abv Comal 6 7 6.0 Sun 10 AM 7.2 7.2 7.1 7.1 7.1
&&
LAT...LON 2972 9812 2974 9809 2971 9809 2969 9812
$$
TXC091-187-230926-
/O.EXT.KEWX.FL.W.0043.000000T0000Z-000000T0000Z/
/GBCT2.1.DR.160522T1930Z.160523T0200Z.000000T0000Z.NO/
1026 AM CDT SUN MAY 22 2016
The flood warning continues for the Guadalupe River At NB Below Comal.
* At 8:45 AM Sunday the stage was 12.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Sunday afternoon and continue to rise to
around 13.2 feet during the afternoon. The river level is expected to remain
at or around 13.2 feet for several days. This is due to releases from Canyon Lake.
* Impact...At 13.0 feet...Minor lowland flooding extends into the flood plain
closing lowest roads and crossings near the river.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
NB Below Comal 13 13 12.3 Sun 10 AM 13.2 13.2 13.2 13.2 13.2
&&
LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
2952 9801 2959 9807
$$
TXC123-230926-
/O.EXT.KEWX.FL.W.0034.000000T0000Z-160523T1541Z/
/CUET2.1.ER.160520T1532Z.160522T1501Z.160523T0341Z.NO/
1026 AM CDT SUN MAY 22 2016
The flood warning continues for the Guadalupe River Near Cuero.
* At 8:30 AM Sunday the stage was 25.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river level appears to be nearing a crest around 26 feet Sunday
morning. After cresting on Sunday...the river level is expected to fall below
bankfull as early as early Tuesday morning.
* Impact...At 27.0 feet...Lowland flooding extends into the left flood plain
above Cuero threatening livestock.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Cuero 19 24 26.0 Sun 10 AM 22.1 18.0 15.1 11.8 10.6
&&
LAT...LON 2909 9737 2912 9729 2906 9718 2899 9714
2894 9720 2901 9724
$$
sbs007
WGUS84 KEWX 230235
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
935 PM CDT SUN MAY 22 2016
...The flood warning is cancelled for the following rivers in Texas...
Guadalupe River At NB Abv Comal Affecting Comal and Guadalupe Counties
Guadalupe River At NB Below Comal Affecting Comal and Guadalupe Counties
...The flood warning continues for the following rivers in Texas...
Guadalupe River Near Cuero Affecting De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC091-187-230305-
/O.CAN.KEWX.FL.W.0042.000000T0000Z-160523T0235Z/
/NBRT2.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.NO/
935 PM CDT SUN MAY 22 2016
The flood warning is cancelled for
the Guadalupe River At NB Abv Comal.
* At 9:15 PM Sunday the stage was 6.0 feet.
* Flood stage is 7.0 feet.
* Forecast...The river will continue to remain just above bankfull stage but
below flood stage. This is due to releases from Canyon Lake Dam. The river
will remain at this level until releases from Canyon Lake Dam decrease.
* Impact...At 6.0 feet...Minor lowland flooding reaches the lower portions of
campsites along River Road. Water reaches the bridge floor at Gruene Road..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
NB Abv Comal 6 7 6.0 Sun 09 PM 6.1 6.0 6.1 6.1 6.1
&&
LAT...LON 2972 9812 2974 9809 2971 9809 2969 9812
$$
TXC091-187-230305-
/O.CAN.KEWX.FL.W.0043.000000T0000Z-160523T0235Z/
/GBCT2.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.NO/
935 PM CDT SUN MAY 22 2016
The flood warning is cancelled for
the Guadalupe River At NB Below Comal.
* At 8:45 PM Sunday the stage was 12.3 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will continue to remain around 12.3 feet which
is below bankfull and flood stage. This is due to releases from Canyon
Lake Dam. The river will remain at this level until releases from Canyon
Lake Dam decrease.
* Impact...At 13.0 feet...Minor lowland flooding extends into the flood plain
closing lowest roads and crossings near the river..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
NB Below Comal 13 13 12.3 Sun 09 PM 12.3 12.3 12.3 12.3 12.2
&&
LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
2952 9801 2959 9807
$$
TXC123-232035-
/O.EXT.KEWX.FL.W.0034.000000T0000Z-160524T0045Z/
/CUET2.1.ER.160520T1532Z.160522T1815Z.160523T1245Z.NO/
935 PM CDT SUN MAY 22 2016
The flood warning continues for
the Guadalupe River Near Cuero.
* At 8:30 PM Sunday the stage was 25.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by tomorrow
morning.
* Impact...At 27.0 feet...Lowland flooding extends into the left flood plain
above Cuero threatening livestock..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Cuero 19 24 25.9 Sun 08 PM 24.2 18.8 16.7 13.2 11.0
&&
LAT...LON 2909 9737 2912 9729 2906 9718 2899 9714
2894 9720 2901 9724
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 21, 6:45 AM CDT, 5 hours 52 minutes earlier.
Area forecast discussion, May 21, 6:45 AM CDT, 5 hours 52 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 645 AM CDT SAT MAY 21 2016 .AVIATION... IFR conditions have developed across DRT/SAT/SSF although some sites are jumping into MVFR from time to time. AUS has yet to drop to IFR but they too might drop below 1kft over the next hour or two. The IFR/MVFR will continue through the morning with thick cloud cover before some improvements by early afternoon as deck thins just enough. Counting on VFR most sites by mid to late afternoon. Fairly light east and southeast winds will prevail today. There are a few pop up showers around the area so decided to handle with a VCSH. That is mainly for the AM hours. Low chances of thunder in the PM...but chances too low to mention in the TAFS at this time. Look for a repeat tonight with more IFR/MVFR ceilings developing at or before midnight. && .PREV DISCUSSION... /ISSUED 353 AM CDT SAT MAY 21 2016/ SHORT TERM (Today through Sunday)... The early morning radar data shows light showers are developing across a good portion of south central Texas. These showers are a result of warm air advection as noted by the VAD wind profiler on area radars. Once the low-level jet weakens by mid-morning, most of these showers will dissipate. For this afternoon, we could see some isolated showers and thunderstorms develop during the peak heating hours. With the lack of a good low-level focus, we'll keep rain chances at 20% for most areas. The exception will be near the coastal plains where a warm front will move inland this afternoon. Also, we could see a strong to possibly severe storm or two move into the southern Edwards Plateau and Rio Grande plains late this afternoon or early this evening. Should any storms manage to impact this area, the main severe weather concerns will be large hail and damaging winds. For tonight, the low-level jet strengthens and this is expected to lead to additional light showers late this evening into early Sunday morning. On Sunday, the overall weather pattern will change little across the region. We will also need to monitor thunderstorm develop well to our northwest. Some of the models suggest early morning activity over west Texas will move into central Texas by late Sunday evening. Should this pattern develop, we could see some strong to possibly severe thunderstorms with this complex. Again, large hail and damaging winds will be the main severe weather concerns. For now, we have increased rain chances slightly given good agreement among model data. LONG TERM (Sunday Night through Friday)... For the upcoming work week, the large scale pattern will change little across the lower 48. A broad trough in the western U.S. will maintain southwesterly flow aloft over south central Texas. This pattern will keep a persistent southerly flow in the low- levels, resulting in plenty of late night and morning cloud cover with partial afternoon clearing. We also expect at least isolated to possibly scattered convection across the region, especially during the afternoon and evening hours. Rain chances will largely be dominated by any mesoscale boundaries and this will make it tough to pinpoint exactly which areas stand the better chance for rainfall. For now, prefer to go with a fairly broad coverage of 20-30% rain chances for the upcoming work week. We will continue to monitor and refine the forecast as we get a better handle on the mesocale features. Given the active southwest flow aloft and dryline, can't rule out a low risk for strong to severe storms for the upcoming week. At this time, the most likely area for strong to severe storms would be the southern Edwards Plateau and Rio Grande plains. As for temperatures through the forecast period, we expect daytime highs to remain at or just above normal, while overnight lows remain above normal. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 86 70 87 70 86 / 20 20 30 20 30 Austin Bergstrom Intl Airport 86 70 88 70 86 / 20 20 30 20 30 New Braunfels Muni Airport 86 71 88 71 86 / 20 20 30 20 20 Burnet Muni Airport 85 69 84 69 84 / 20 20 30 20 30 Del Rio Intl Airport 89 73 88 73 92 / 20 20 20 20 20 Georgetown Muni Airport 86 69 87 70 86 / 20 20 30 20 30 Hondo Muni Airport 88 71 89 72 88 / 20 20 20 20 20 San Marcos Muni Airport 85 70 86 71 86 / 20 20 30 20 30 La Grange - Fayette Regional 85 71 86 72 88 / 30 20 30 20 30 San Antonio Intl Airport 87 71 90 72 87 / 20 20 30 20 20 Stinson Muni Airport 87 72 89 73 88 / 20 20 30 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...09 Synoptic/Grids...24
Hazardous weather outlook, May 21, 4:11 AM CDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 411 AM CDT SAT MAY 21 2016 TXZ171>173-183>194-202>209-217>225-228-220915- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 411 AM CDT SAT MAY 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THIS AFTERNOON AND EVENING...THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS GENERALLY WEST OF A MOUNTAIN HOME TO PEARSALL LINE. ONLY A FEW THUNDERSTORMS ARE EXPECTED TO MOVE EAST INTO SOUTH CENTRAL TEXAS AFTER FORMING OFF THE HIGHER TERRAIN OF MEXICO AND WEST TEXAS. HOWEVER...ANY STORM THAT DEVELOPS IN THIS AREA HAS A CHANCE TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ON SUNDAY THERE IS A MARGINAL TO SLIGHT RISK OF SEVERE STORMS OVER ALL OF SOUTH CENTRAL TEXAS. THUNDERSTORM COVERAGE IS AGAIN EXPECTED TO BE LOW...BUT ANY STORM THAT DEVELOPS COULD BECOME SEVERE. ISOLATED THUNDERSTORMS ARE EXPECTED MID WEEK WITH A SLIGHT INCREASE IN AREAL COVERAGE THURSDAY AND FRIDAY. STRONG TO ISOLATED SEVERE STORMS ARE POSSIBLE DURING THIS TIME PERIOD AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER OR FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 12:37 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 55 hr |
| May 21, 5:44 PM CDT | Special Weather Statement | EWX | Lavaca | 31 min |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.